# SDR UPS99229834

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986219
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON LT NOSE WHEEL WELL MID CHORD BS 298 LBL 15 WL 169.  REMOVED CORROSION FROM CHORD PER SRM 51-10-6.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED MID CHORD PER SRM 51-30-2.  INSTALLED NEW MID CHORD PER SRM 51-30-5 AND 51-30-6.
